Alert archive / New York / Small Craft Advisories in 2018
Small Craft Advisory 103, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Nov 21, 2018, 6:21 PM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2018, 6:21 PM EST (23:21 UTC)
- Expired
- Nov 22, 2018, 4:00 AM EST
- In force
- 10 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
495 WHUS71 KBUF 212321 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 621 PM EST Wed Nov 21 2018 LOZ045-220730- /O.CAN.KBUF.GL.W.0014.000000T0000Z-181122T0000Z/ /O.NEW.KBUF.SC.Y.0103.181121T2321Z-181122T0900Z/ Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 621 PM EST Wed Nov 21 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Buffalo has issued a Small Craft Advisory, which is in effect until 4 AM EST Thursday. The Gale Warning has been cancelled. * WINDS...Northwest 20 to 25 knots. * WAVES...7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ043-044-220730- /O.CAN.KBUF.GL.W.0014.000000T0000Z-181122T0000Z/ /O.EXB.KBUF.SC.Y.0102.000000T0000Z-181122T1200Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 621 PM EST Wed Nov 21 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THURSDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Buffalo has issued a Small Craft Advisory, which is in effect until 7 AM EST Thursday. The Gale Warning has been cancelled. * WINDS...Northwest to 30 knots. * WAVES...10 to 13 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ063>065-220030- /O.CAN.KBUF.GL.W.0014.000000T0000Z-181122T0000Z/ Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 621 PM EST Wed Nov 21 2018 ...GALE WARNING IS CANCELLED... The National Weather Service in Buffalo has cancelled the Gale Warning. $$ LEZ020-220030- /O.CAN.KBUF.SC.Y.0102.000000T0000Z-181122T0000Z/ Upper Niagara River and Buffalo Harbor- 621 PM EST Wed Nov 21 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Buffalo has cancelled the Small Craft Advisory. $$ LOZ030-220300- /O.EXT.KBUF.SC.Y.0102.000000T0000Z-181122T0300Z/ Lower Niagara River- 621 PM EST Wed Nov 21 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...Northwest 15 to 25 knots. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ042-220730- /O.CON.KBUF.SC.Y.0102.000000T0000Z-181122T0900Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 621 PM EST Wed Nov 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * WINDS...Northwest 20 to 25 knots. * WAVES...6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LEZ040-041-220600- /O.CON.KBUF.SC.Y.0102.000000T0000Z-181122T0600Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 621 PM EST Wed Nov 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... * WINDS...Northwest 20 to 25 knots. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$
3 follow-up statements
193 WHUS71 KBUF 220228 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 928 PM EST Wed Nov 21 2018 LOZ030-220330- /O.CAN.KBUF.SC.Y.0102.000000T0000Z-181122T0300Z/ Lower Niagara River- 928 PM EST Wed Nov 21 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Buffalo has cancelled the Small Craft Advisory. $$ LOZ042-220900- /O.CON.KBUF.SC.Y.0102.000000T0000Z-181122T0900Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 928 PM EST Wed Nov 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * WINDS...Northwest 20 to 25 knots. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LEZ040-041-220600- /O.CON.KBUF.SC.Y.0102.000000T0000Z-181122T0600Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 928 PM EST Wed Nov 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... * WINDS...Northwest 15 to 20 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ045-220900- /O.CON.KBUF.SC.Y.0103.000000T0000Z-181122T0900Z/ Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 928 PM EST Wed Nov 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * WINDS...Northwest 20 to 25 knots. * WAVES...5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ043-044-221030- /O.CON.KBUF.SC.Y.0102.000000T0000Z-181122T1200Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 928 PM EST Wed Nov 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * WINDS...Northwest 20 to 25 knots. * WAVES...7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$
032 WHUS71 KBUF 220604 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 104 AM EST Thu Nov 22 2018 LEZ040-041-220715- /O.EXP.KBUF.SC.Y.0102.000000T0000Z-181122T0600Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 104 AM EST Thu Nov 22 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ LOZ042-220900- /O.CON.KBUF.SC.Y.0102.000000T0000Z-181122T0900Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 104 AM EST Thu Nov 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... * WINDS...North 15 to 20 knots. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ045-220900- /O.CON.KBUF.SC.Y.0103.000000T0000Z-181122T0900Z/ Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 104 AM EST Thu Nov 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING... * WINDS...Northwest 10 to 15 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ043-044-221200- /O.CON.KBUF.SC.Y.0102.000000T0000Z-181122T1200Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 104 AM EST Thu Nov 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WINDS...Northwest 15 to 20 knots. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$
316 WHUS71 KBUF 220911 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 411 AM EST Thu Nov 22 2018 LOZ042-221500- /O.EXP.KBUF.SC.Y.0102.000000T0000Z-181122T0900Z/ /O.NEW.KBUF.SC.Y.0104.181122T0911Z-181122T1500Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 411 AM EST Thu Nov 22 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... The National Weather Service in Buffalo has issued a Small Craft Advisory, which is in effect until 10 AM EST this morning. * WINDS...Northwest 15 to 20 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ045-221015- /O.EXP.KBUF.SC.Y.0103.000000T0000Z-181122T0900Z/ Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 411 AM EST Thu Nov 22 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ LOZ043-044-221500- /O.EXT.KBUF.SC.Y.0102.000000T0000Z-181122T1500Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 411 AM EST Thu Nov 22 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...Northwest 15 to 20 knots. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Nov 21, 4:17 PM EST, 2 hours 4 minutes earlier.
Area forecast discussion, Nov 21, 4:17 PM EST, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
417 PM EST Wed Nov 21 2018
.SYNOPSIS...
Arctic high pressure will build across our region through Thanksgiving
Day...bringing near record cold along with slowly diminishing snow
showers southeast of the lakes. The bitter cold will be short lived
however...as a significant warm up will then begin on Friday and
continue through the weekend.
&&
.NEAR TERM /THROUGH THURSDAY/...
For the rest of the daylight hours...lingering scattered to numerous
light snow showers will be found southeast of the lakes...with these
no more than a nuisance due to their multi-banded nature and rather
dry nature of the incoming colder airmass. Outside of these...there
will just be much more scattered snow showers or flurries...with
skies becoming partly sunny and temps continuing to tumble through
the 20s under strong cold air advection.
With rather windy conditions still in place...and some areas of blowing
snow likely still persisting east of Lake Ontario...have left
the Winter Weather Advisory in effect for Oswego County, but
allowed it to expire for Jefferson and Lewis counties where the
snow showers are tapering off and winds will be a bit less.
Tonight arctic high pressure will continue to build into the region...
with 850 mb temps falling to around -20C. While such a cold airmass
will be more than sufficient to keep a lake response going southeast
and south of the lakes...its very dry nature...a low cap of around
5 kft or less...and a shortening northwesterly to northerly fetch
will help to keep any activity rather light and nuisance-type in
nature...with just some minor accumulations of an inch or two
expected. Otherwise winds will drop off markedly...which will
definitely be a good thing considering the bitterly cold nature
of our incoming airmass. Speaking of which...overnight lows will
settle to between 5 and 15 above south of Lake Ontario...and to
around zero or even slightly below zero across the North Country.
On Thanksgiving Day the high will build directly overhead...which
in tandem with continued drying should finally help to squelch any
lingering scattered light snow showers or flurries southeast of
the lakes. Outside of these conditions will be partly to mostly
sunny and just unseasonably cold...with highs ranging from the
mid teens across interior portions of the Southern Tier/North
Country to the lower 20s across the lake plains. Thankfully...
winds should generally be 10 mph or less...which will help to
mitigate any wind chill.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
It will continue to be very cold Thursday night before temperatures
warm up a bit on Friday. Surface high pressure will be across
central New York Thursday evening and then will gradually drift into
southern New England through Friday. This will support good
radiational cooling for at least the first half of Thursday night.
Later in the night, southerly winds will increase from west to east,
but winds should remain relatively calm east of Lake Ontario. Low
temperatures will mainly be in the single digits, but a bit warmer
across the lake plains west of Buffalo. Expect zero readings east of
Lake Ontario, with the forecast hedging well below model consensus
due to the fresh snow pack and good radiational cooling conditions.
Skies will be mostly sunny on Friday, with the exception of some
clouds when a warm front passes by to the northwest of the area.
High temperatures will range from the upper 20s to the upper 30s,
with the cooler temperatures to the east.
A deep mid level trough will swing out of the Plains and into the
western Great Lakes by late Friday night. Clouds will increase from
west to east ahead of this system as warm advection ramps up, but
any rain should stay west of our region through late Friday night.
Showers will then spread from west to east during the day Saturday,
with model consensus providing high confidence in measurable
precipitation Saturday into Saturday night. Meanwhile a southerly
flow will result in warmer temperatures with nearly all of this
precipitation falling as plain rain. However, right at the onset
Saturday morning there is a chance for a brief period of mixed
precipitation before it changes to all rain.
Low temperatures on Friday night will range from the lower 20s east
of Lake Ontario to around 30 across far Western New York. However,
lows will be during the evening hours, with temperatures rising
during the night. Saturday will be notably warmer, with highs in the
40s.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Sunday will be mainly dry across the region with our area between
two weather systems, one exiting over Atlantic Canada, and a second
system over the Plains. Weak high pressure near the region will be
enough to maintain a low level inversion through the day such that
moisture trapped beneath this inversion will continue gray cloudy
skies through the day. On a south wind and positive 850 hPa
temperatures it will be another mild day across the region with
daytime highs in the mid to upper 40s.
Later Sunday night and Monday an upper level trough of low pressure
will carry a storm system eastward, with the surface low tracking
across, or just to our south Monday. This system will bring a return
to unsettled weather, with thermal profiles within this Pacific
sourced system suggesting that rain will be the predominate P-TYPE.
On Tuesday this upper level trough will become negatively tilted,
and a new surface low will emerge to the lee of the Appalachians.
This new surface low will bring impacts along the east coast, with
lingering surface troughing back across WNY continuing the threat
for showers...of which most will be snow as much colder air aloft
wraps across the Eastern Great Lakes. This colder air, with 850 hPa
temperatures dropping to -10 to -12C...will likely yield bands of
lake effect snow...which at this time may be downwind of the Great
Lakes on a westerly flow. However there is still some model
differences in the position of the upper level low and where it
forms a cut off...that will influence the surface wind direction.
Regardless there will be chances for lake effect snow through the
end of the period with temperatures again returning to below
normal, with highs Wednesday possibly remaining below freezing.
&&
.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
In the wake of an arctic cold front...lingering scattered to
numerous light snow showers and attendant areas of IFR/MVFR
restrictions will be found southeast of the lakes for the rest
of the daylight hours. Elsewhere there will just be some scattered
light snow showers or flurries...with a mix of MVFR/VFR improving
to predominantly VFR.
Tonight and early Thursday general VFR conditions will prevail...
except southeast of the lakes where scattered to numerous light
lake effect snow showers and areas of lower ceilings will continue
to produce areas of IFR/MVFR restrictions. These will primarily
affect the higher terrain...as well as areas between KROC/KSYR
off Lake Ontario. High pressure building directly overhead on
Thursday will then bring an end to the snow showers and a return
to VFR conditions areawide.
Outlook...
Thursday night and Friday...VFR.
Saturday and Saturday night...MVFR/IFR in rain showers.
Sunday...MVFR in lingering lower ceilings.
Monday...MVFR with rain showers likely.
&&
.MARINE...
In the wake of a departing clipper system...strong arctic high
pressure will steadily build southeastward and into our region
tonight and Thanksgiving Day. This will allow our current windy
conditions to steadily diminish from west to east...which should
allow for the remaining Gale Warnings on Lake Ontario to be
dropped by early this evening...and any Small Craft Advisories
to be dropped from west to east overnight and early Thanksgiving
Day...after which time generally light winds should prevail
through the rest of the Thanksgiving holiday.
As the high moves east and off the Atlantic coastline Thanksgiving
night and Friday...winds will turn southerly and freshen. This will
direct the highest waves into Canadian waters...so small craft
advisories should generally not be needed. This said...the one
possible exception to this could lie from Duck and Galloo Islands
to the Thousand Islands (extreme NE Lake Ontario)...where conditions
could potentially reach advisory levels during Friday.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Weather Advisory until 7 PM EST this evening for NYZ006.
MARINE...Small Craft Advisory until 7 PM EST this evening for LEZ020.
Small Craft Advisory until 1 AM EST Thursday for LEZ040-
041.
Small Craft Advisory until 7 PM EST this evening for
LOZ030.
Gale Warning until 7 PM EST this evening for LOZ043>045-
063>065.
Small Craft Advisory until 4 AM EST Thursday for LOZ042.
&&
SYNOPSIS...JJR
NEAR TERM...Apffel/JJR
SHORT TERM...Apffel
LONG TERM...Thomas
AVIATION...JJR
MARINE...JJRHazardous weather outlook, Nov 21, 3:38 PM EST, 2 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 338 PM EST Wed Nov 21 2018 NYZ001>005-007-008-010>014-019>021-085-222045- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Jefferson-Lewis- Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua- Cattaraugus-Allegany-Southern Erie- 338 PM EST Wed Nov 21 2018 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006-222045- Oswego- 338 PM EST Wed Nov 21 2018 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042-062-SLZ022-024-222045- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from the Niagara River to Hamlin Beach- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 338 PM EST Wed Nov 21 2018 This Hazardous Weather Outlook is for portions of Lake Erie, Lake Ontario and Saint Lawrence River. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ043>045-063>065-222045- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River-Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 338 PM EST Wed Nov 21 2018 ...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Local storm report, Nov 21, 3:02 PM EST, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
302 PM EST WED NOV 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 4 SSE LACONA 43.60N 76.04W
11/21/2018 M3.6 INCH OSWEGO NY COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 1 NE PULASKI 43.57N 76.12W
11/21/2018 M4.5 INCH OSWEGO NY COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 3 W WYOMING 42.82N 78.15W
11/21/2018 M3.9 INCH WYOMING NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 2 SSE EAST AURORA 42.73N 78.61W
11/21/2018 M3.6 INCH ERIE NY COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW ENE EAST AURORA 42.77N 78.62W
11/21/2018 M4.4 INCH ERIE NY COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 2 NE BOSTON 42.65N 78.72W
11/21/2018 M4.5 INCH ERIE NY COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW WALES 42.74N 78.51W
11/21/2018 M4.3 INCH ERIE NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 3 WSW ELMA 42.81N 78.68W
11/21/2018 M4.6 INCH ERIE NY COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 3 W WYOMING 42.82N 78.15W
11/21/2018 M3.9 INCH WYOMING NY COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW BENNETTS BRIDGE 43.52N 75.95W
11/21/2018 M4.0 INCH OSWEGO NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW PULASKI 43.57N 76.12W
11/21/2018 M4.5 INCH OSWEGO NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 8 N REDFIELD 43.64N 75.88W
11/21/2018 M4.4 INCH OSWEGO NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0730 AM SNOW 1 W COLDEN 42.65N 78.71W
11/21/2018 M4.5 INCH ERIE NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0800 AM SNOW 2 SE GLENWOOD 42.60N 78.64W
11/21/2018 M3.5 INCH ERIE NY COCORAHS
24-HOUR SNOWFALL.
&&
EVENT NUMBER BUF1800852
EVENT NUMBER BUF1800853
EVENT NUMBER BUF1800854
EVENT NUMBER BUF1800855
EVENT NUMBER BUF1800856
EVENT NUMBER BUF1800857
EVENT NUMBER BUF1800858
EVENT NUMBER BUF1800859
EVENT NUMBER BUF1800860
EVENT NUMBER BUF1800861
EVENT NUMBER BUF1800862
EVENT NUMBER BUF1800863
EVENT NUMBER BUF1800864
EVENT NUMBER BUF1800865
JAMLocal storm report, Nov 21, 3:52 PM EST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
352 PM EST WED NOV 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM SNOW 1 N ALTMAR 43.53N 76.00W
11/21/2018 M5.5 INCH OSWEGO NY SOCIAL MEDIA
&&
EVENT NUMBER BUF1800866
JAMThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 4:09 AM EST | Special Weather Statement | BUF | Erie, Genesee | 51 min |
| Nov 21, 5:10 AM EST | Special Weather Statement | BUF | Erie, Genesee, Wyoming | 50 min |
| Nov 21, 5:54 AM EST | Special Weather Statement | BUF | Jefferson | 81 min |
| Nov 21, 5:58 AM EST | Special Weather Statement | BUF | Chautauqua, Erie, Wyoming | 77 min |
| Nov 21, 8:49 AM EST | Snow Squall Warning | BUF | Monroe, Niagara, Orleans | 26 min |
| Nov 21, 9:16 AM EST | Snow Squall Warning | BUF | Cayuga, Jefferson, Monroe, Oswego, Wayne | 59 min |
| Nov 21, 10:09 AM EST | Snow Squall Warning | BUF | Cayuga, Lewis, Oswego | 36 min |
Nearby
Small Craft Advisories in New York, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.